# SDR SWIA201230921

- Difficulty date: June 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 24,716 hours, 20,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE BETWEEN FS 169.00 TO FS 202.75, INNER WEB IS DAMAGED.  (SERVICE)  REPAIRED WEB IN REFERENCE TO REO.
